# SDR AWXA200600108

- Difficulty date: December 18, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654587545
- Condition: Corroded
- Location: Bs 288-292
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED CORROSION ON RT CHORD FROM BS 288 TO BS 292, WL 208 AND BL 52R.  REMOVED CORROSION AND RE-WORK WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-15-1A1 FIG 101.  MAINTENANCE REMOVED THE RT CHORD FROM BS 288 TO BS 292, WL 208 AND BL 52R AND REPLACED WITH NEW CHORD IAW BOEING 737-300 SRM 51-40-05-0G FIG 8 AND 12.
